# SDR SADF9803

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N505MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3242
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

BOG/VUP - FLT 594 - REJECTED TAKEOFF DUE TO HIGH VIBRATION (MAX TRUST 1.0 INCHREASING DURING RUNNING TO 1.2) ENGINE NR 1 REJECTED WAS DONE AT 65 KNOTS.  IT WAS CLEANED AND ADJUSTED.  VIBRATION PICKUP P246 CONNECTOR WAS CHECKED, AND FOUND OK.  ENGINE NR 1 RUN-UP.  N1 SET 95.1 AND VIBRATION WAS 0.5 IAW AMM 72-00-00.  (X)
